MathSciNet Relay Station
MathSciNet bibliographic data
MR1254409 60F99 (82B05)
Casati, G.; Girko, V. Generalized Wigner law for band random matrices. Random Oper. Stochastic Equations 1 (1993), no. 3, 279–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement